Portal Perguruan Tinggi
Select Language
Simple Search

Advanced Search
Title :
Author(s) :
  • SEARCHING...

Subject(s) :
  • SEARCHING...

ISBN/ISSN :
GMD : Collection Type : Location :
OPAC

Katalog Online Perpustakaan Universitas Ma Chung Villa Puncak Tidar N-01 Malang - Jawa Timur.

DDC v.22

Klasifikasi & Katalogisasi DDC versi 22 Indonesia ICT Award 2009

Validated

Valid XHTML 1.0 Transitional
Valid CSS

Title Duality of Implicit Complementarity Problems by Using Inversions and Scalar Derivatives
Edition Volume 128, Number 3
Call Number
ISBN/ISSN 0022-3239
Author(s) G. ISAC
S. Z. N´EMETH
Subject(s)
Classification
Series Title Journal of Optimization Theory and Applications
GMD Electronic Journal
Language English
Publisher Springer Netherlands
Publishing Year 2006
Publishing Place Netherlands
Collation 13p
Abstract/Notes The notion of infinitesimal exceptional family of elements for an
ordered pair of mappings is introduced. By using a special inversion mapping,
a duality between the exceptional family of elements for an ordered
pair of mappings and the infinitesimal exceptional family of elements for an
ordered pair of mappings is presented. By using this duality and the notion of
scalar derivatives, existence theorems for implicit complementarity problems
in Hilbert spaces are presented
Specific Detail Info
Image
File Attachment
LOADING LIST...
Availability
LOADING LIST...
  Back To Previous